Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A Paley-Wiener theorem for locally compact abelian groups

Author: Gunar E. Liepins
Journal: Trans. Amer. Math. Soc. 222 (1976), 193-210
MSC: Primary 43A32
MathSciNet review: 0430679
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Extending the Paley-Wiener theorem to locally compact Abelian groups involves both finding a suitable Laplace transform and a suitable analogue for analytic functions. The Laplace transform is defined in terms of complex characters, and differentiability is defined with use of one-parameter subgroups. The resulting theorem is much as conjectured by Mackey [7],($ ^{1}$) the major differences being that the theorem is very much an $ {L^2}$ theorem and that the problem exhibits a surprising finite dimensional nature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A32

Retrieve articles in all journals with MSC: 43A32

Additional Information

PII: S 0002-9947(1976)0430679-0
Keywords: Locally compact Abelian groups, Laplace transform, group character
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia